# SDR AALA2009012100331

- Difficulty date: January 21, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 23,406 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - LEFT EXTERIOR EMERGENCY LIGHTS IN AFT INOPERATIVE.  REPLACED LAMP LEFT HAND EXTERIOR AFT.
